International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 33, Pages 2109-2118
Oscillation for advanced differential equations with
1School of Mathematics and Physics, Nanhua University, Hengyang 421001, China
2Department of Mathematics, East China Normal University, Shanghai 200062, China
3School of Architectural Engineering, Resources and Environment, Nanhua University, Hengyang 421001, China
Received 3 September 2002
Copyright © 2003 Xianyi Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Some sufficient conditions are established for the oscillation of
all solutions of the advanced differential equation , , where the coefficient is oscillatory, and is a positive constant.